MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 0.2 MICRON FILTER, 3 CLAMPS, ROTAT; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 0.2 MICRON FILTER, 3 CLAMPS, ROTAT; STOPCOCK, I.V. SET
Catalog Number B33276
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that a 6" smallbore trifuse ext set w/3 microclave®, 0.2 micron filter, 3 clamps, rotating luer generated a leak during patient infusion.It was reported that the total parental nutrition (tpn) filter was leaking and sticky upon initial assessment.The issue was noticed on the 4th day of using the trifuse infusing tpn and was due for a line change in the next few hours.There was a patient involved and no harm was reported.

Brand Name
6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 0.2 MICRON FILTER, 3 CLAMPS, ROTAT
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19102503
Report Number9617594-2024-00420
Device Sequence Number7343633
Product Code FMG
UDI-Device Identifier00887709007192
UDI-Public(01)00887709007192(17)280901(10)13766552
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33276
Device Lot Number13766552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TPN, UNK MFR
Patient SexUnknown